# SDR BIER20151124466

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: General aviation
- Filed by: Aero Industries Inc, repair station BIER466C
- Aircraft: N1443T
- Make and model: Columb LC42550FG350
- Aircraft serial: 42534
- Aircraft time: 956 hours
- Engine: Cont IO550N
- Engine time: 956 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2400 · Electrical Power System
- Part: Fuse Link
- Part number: 766551
- Condition: Arced
- Location: Power Panel
- Part time: 956 hours
- Component: Power Panel, NA
- Component part number: LB53242009
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED FOR ANNUAL INSPECTION.  DURING PRE-INSPECTION GROUND ENGINE RUN TO VERIFY SYSTEM OPERATION, NOTICED ERRATIC AMP INDICATIONS. WITH LT ALTERNATOR "OFF", CROSSTIE SWITCH "ON" AND RT ALTERNATOR "ON", NOTICED INDICATIONS OF 32 AMPS ON LT SYSTEM AND 28.9 AMPS ON RT SYSTEM.  THESE INDICATIONS ARE NOT NORMAL FOR AN ACFT THAT WAS FLOWN IN EARLIER.  BOTH RG24-16 BATTERIES WERE REMOVED FOR CAPACITY TEST. LT BATTERY RG24-16, SN 40656154 PASSED CAPACITY TEST AND WAS RECHARGED FOR RETURN TO SERVICE. RT BATTERY RG24-16, SN 40601698 FAIL CAPACITY TESTING 3 TIMES.  BATTERY WAS CONDEMNED.  RESEARCH ACFT RECORDS, FOUND NUMEROUS BATTERY CHANGES AND OTHER MAINTENANCE TO INDICATE A PROBLEM WITH ELECTRICAL FOR ABOUT 2 YEARS.  INSPECTED WIRING IN ENGINE FIREWALL TO INCLUDE WIRING POWER WIRING FEEDING INTO POWER DITRIBUTION PANEL ON FIREWALL.  FOUND WIRE CABLE TERMINAL R3 LOOSE ON FUSE BLOCK TERMINAL PN 76655-1.  WIRING TERMINAL WAS BURNED DUE TO EXCESSIVE HEAT, FUSE BLOCK HAD HEAT DAMAGE AND FUSE, CURRENT LIMITER, PN ANL-50 HAD HEAT DAMAGE BUT WAS NOT BLOWN. TERMINAL STUD IN FUSE BLOCK 76655-1 IS LOOSE, PROBABLY FROM EXCESSIVE HEAT.  THIS CONDITION HAS BEEN REPORTED TO ACFT MFG.
